# SDR DALA2018091305587

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SIDE PLATE STA 658 RBL 26 AT FWD CARGO COMPARTMENT. SIDE PANEL RT ON FWD CARGO COMPARTMENT WAS REPLACED PER. SRM 51-40-02 PAR A AND 7 AND SRM 53-00-53 REPAIR 2.
